# SDR CA090304014

- Difficulty date: February 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Raythn C90GT
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, F
- Precautionary procedure: A

## Discrepancy

(CAN) UNCONTROLLED ENGINE ACCELERATION DURING FLIGHT. FLIGHT CONTINUED WITH CLA TO MINIMUM POSITION TO REDUCE POWER. ENGINE IS BEING REMOVED.
